# SDR SWAA2024071006278

- Difficulty date: June 26, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 65,786 hours, 41,598 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSSION ON RIGHT WING; FORWARD SPAR; LOWER CHORD AT WS 290. REF. TTG8Q00U749A.<[01] FAULT RESOLVED ON EA 24-157-01775-WIP1 AND WIP2;[02] AUDIT C/W
